# SDR P5CA2021061400239

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 85,308 hours, 14,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FORE FLAP COMPRESSION SEAL RIB PUNCTURE( LHW I/B T/E FORE FLAP COMPRESSION SEAL RIB P/N: 65B08466-29 DAMAGED AREAS REPAIRED IAW RI-57-55-14642 REV A. )
